9 Publications
2022 | Journal Article | LibreCat-ID: 40053
Graczyk, P., et al. “Potential Kernels for Radial Dunkl Laplacians.” Canadian Journal of Mathematics, vol. 74, no. 4, Canadian Mathematical Society, 2022, pp. 1005–33, doi:10.4153/s0008414x21000195.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 40051
Luks, Tomasz, and Yimin Xiao. “Multiple Points of Operator Semistable Lévy Processes.” Journal of Theoretical Probability, vol. 33, no. 1, Springer Science and Business Media LLC, 2020, pp. 153–79, doi:10.1007/s10959-018-0859-4.
LibreCat
| DOI
2018 | Journal Article | LibreCat-ID: 40050
Baeumer, Boris, et al. “Space‐time Fractional Dirichlet Problems.” Mathematische Nachrichten, vol. 291, no. 17–18, Wiley, 2018, pp. 2516–35, doi:10.1002/mana.201700111.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 40065
Luks, Tomasz, and Yimin Xiao. “On the Double Points of Operator Stable Lévy Processes.” Journal of Theoretical Probability, vol. 30, no. 1, Springer Science and Business Media LLC, 2017, pp. 297–325, doi:10.1007/s10959-015-0638-4.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 40066
Bañuelos, Rodrigo, et al. “Hardy–Stein Identities and Square Functions for Semigroups.” Journal of the London Mathematical Society, vol. 94, no. 2, Wiley, 2016, pp. 462–78, doi:10.1112/jlms/jdw042.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 40068
Bogdan, Krzysztof, et al. “On Hardy Spaces of Local and Nonlocal Operators.” Hiroshima Mathematical Journal, vol. 44, no. 2, Hiroshima University - Department of Mathematics, 2014, pp. 193–215, doi:10.32917/hmj/1408972907.
LibreCat
| DOI
2013 | Journal Article | LibreCat-ID: 40072
Luks, Tomasz. “Boundary Behavior of α-Harmonic Functions on the Complement of the Sphere and Hyperplane.” Potential Analysis, vol. 39, no. 1, Springer Science and Business Media LLC, 2013, pp. 29–67, doi:10.1007/s11118-012-9321-x.
LibreCat
| DOI
2013 | Journal Article | LibreCat-ID: 40070
Graczyk, Piotr, et al. “Martin Representation and Relative Fatou Theorem for Fractional Laplacian with a Gradient Perturbation.” Positivity, vol. 17, no. 4, Springer Science and Business Media LLC, 2013, pp. 1043–70, doi:10.1007/s11117-012-0220-6.
LibreCat
| DOI
2011 | Journal Article | LibreCat-ID: 40073
Luks, Tomasz. “Hardy Spaces for the Laplacian with Lower Order Perturbations.” Studia Mathematica, vol. 204, no. 1, Institute of Mathematics, Polish Academy of Sciences, 2011, pp. 39–62, doi:10.4064/sm204-1-3.
LibreCat
| DOI
9 Publications
2022 | Journal Article | LibreCat-ID: 40053
Graczyk, P., et al. “Potential Kernels for Radial Dunkl Laplacians.” Canadian Journal of Mathematics, vol. 74, no. 4, Canadian Mathematical Society, 2022, pp. 1005–33, doi:10.4153/s0008414x21000195.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 40051
Luks, Tomasz, and Yimin Xiao. “Multiple Points of Operator Semistable Lévy Processes.” Journal of Theoretical Probability, vol. 33, no. 1, Springer Science and Business Media LLC, 2020, pp. 153–79, doi:10.1007/s10959-018-0859-4.
LibreCat
| DOI
2018 | Journal Article | LibreCat-ID: 40050
Baeumer, Boris, et al. “Space‐time Fractional Dirichlet Problems.” Mathematische Nachrichten, vol. 291, no. 17–18, Wiley, 2018, pp. 2516–35, doi:10.1002/mana.201700111.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 40065
Luks, Tomasz, and Yimin Xiao. “On the Double Points of Operator Stable Lévy Processes.” Journal of Theoretical Probability, vol. 30, no. 1, Springer Science and Business Media LLC, 2017, pp. 297–325, doi:10.1007/s10959-015-0638-4.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 40066
Bañuelos, Rodrigo, et al. “Hardy–Stein Identities and Square Functions for Semigroups.” Journal of the London Mathematical Society, vol. 94, no. 2, Wiley, 2016, pp. 462–78, doi:10.1112/jlms/jdw042.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 40068
Bogdan, Krzysztof, et al. “On Hardy Spaces of Local and Nonlocal Operators.” Hiroshima Mathematical Journal, vol. 44, no. 2, Hiroshima University - Department of Mathematics, 2014, pp. 193–215, doi:10.32917/hmj/1408972907.
LibreCat
| DOI
2013 | Journal Article | LibreCat-ID: 40072
Luks, Tomasz. “Boundary Behavior of α-Harmonic Functions on the Complement of the Sphere and Hyperplane.” Potential Analysis, vol. 39, no. 1, Springer Science and Business Media LLC, 2013, pp. 29–67, doi:10.1007/s11118-012-9321-x.
LibreCat
| DOI
2013 | Journal Article | LibreCat-ID: 40070
Graczyk, Piotr, et al. “Martin Representation and Relative Fatou Theorem for Fractional Laplacian with a Gradient Perturbation.” Positivity, vol. 17, no. 4, Springer Science and Business Media LLC, 2013, pp. 1043–70, doi:10.1007/s11117-012-0220-6.
LibreCat
| DOI
2011 | Journal Article | LibreCat-ID: 40073
Luks, Tomasz. “Hardy Spaces for the Laplacian with Lower Order Perturbations.” Studia Mathematica, vol. 204, no. 1, Institute of Mathematics, Polish Academy of Sciences, 2011, pp. 39–62, doi:10.4064/sm204-1-3.
LibreCat
| DOI